Free Access
Issue
Math. Model. Nat. Phenom.
Volume 4, Number 1, 2009
Modelling and numerical methods in contact mechanics
Page(s) 21 - 43
DOI https://doi.org/10.1051/mmnp/20094102
Published online 27 January 2009
  1. R.E. Bank, D.J. Rose. Some error estimates for the box method. SIAM J. Numer. Anal., 24 (1987), 777–787. [CrossRef] [MathSciNet] [Google Scholar]
  2. F. Ben Belgacem, C. Bernardi, A. Blouza, M. Vohralík. A finite element discretization of the contact between two membranes. Math. Model. Numer. Anal. (2009) DOI: 10.1051/m2an:2008041. [Google Scholar]
  3. C. Bernardi, Y. Maday, F. Rapetti. Discrétisations variationnelles de problèmes aux limites elliptiques. Collection “Mathématiques et Applications" 45, Springer-Verlag, Berlin, 2004. [Google Scholar]
  4. H. Brezis, G. Stampacchia. Sur la régularité de la solution d'inéquations elliptiques. Bull. Soc. Math. France, 96 (1968), 153–180. [MathSciNet] [Google Scholar]
  5. F. Brezzi, W.W. Hager, P.-A. Raviart. Error estimates for the finite element solution of variational inequalities. II. Mixed methods. Numer. Math., 31 (1978/79), 1–16. [Google Scholar]
  6. P.G. Ciarlet. The Finite Element Method for Elliptic Problems. Classics in Applied Mathematics 40, Society for Industrial and Applied Mathematics, 2002. [Google Scholar]
  7. R.S. Falk. Error estimates for the approximation of a class of variational inequalities. Math. Comput., 28 (1974), 963–971. [CrossRef] [MathSciNet] [Google Scholar]
  8. P. Grisvard. Elliptic Problems in Nonsmooth Domains. Pitman, 1985. [Google Scholar]
  9. J. Haslinger, I. Hlaváček, J. Nečas. Numerical methods for unilateral problems in solid mechanics. In: Handbook of Numerical Analysis, Vol. IV, P.G. Ciarlet & J.-L. Lions eds. North-Holland, Amsterdam (1996), pp. 313–485. [Google Scholar]
  10. N. Kikuchi, J. T. Oden. Contact Problems in Elasticity: A Study of Variational Inequalities and Finite Element Methods. Studies in Applied and Numerical Mathematics, Society for Industrial and Applied Mathematics, 1988. [Google Scholar]
  11. J.-L. Lions, G. Stampacchia. Variational inequalities. Comm. Pure and Appl. Math., 20 (1967), 493–519. [CrossRef] [MathSciNet] [Google Scholar]
  12. P.-A. Raviart, J.-M. Thomas. A mixed finite element method for second order elliptic problems. In: Mathematical Aspects of Finite Element Methods, Lecture Notes in Mathematics, 606, Springer, 1977, pp. 292–315. [Google Scholar]
  13. L. Slimane, A. Bendali, P. Laborde. Mixed formulations for a class of variational inequalities. Math. Model. Numer. Anal., 38 (2004), 177–201. [CrossRef] [EDP Sciences] [MathSciNet] [Google Scholar]
  14. M. Vohralík. A posteriori error estimation in the conforming finite element method based on its local conservativity and using local minimization. C. R. Math. Acad. Sci. Paris, 346 (2008), 687–690. [CrossRef] [MathSciNet] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.